# SDR USAA000324

- Difficulty date: March 7, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 39,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .800 INCH, BULKHEAD STATION 187, WL 183.00, LBL 5 INCH.  INSTALLED FILLER AND ANGLES PER SRM 53-10-08 FIG 205.  (M)
